MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES
Model Number 18G×1 1/2" (1.3MM×38MM)
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(a) retention sample test: on august 9, 2024, 25 pieces of the above retention sample products were extracted from the batch number: ckdc08-01, specification model: 18g×1 1/2 "(1.3mm×38mm) for relevant testing, and the specific tests are as follows: 1.Keep 10 samples of the same batch of products, and test the appearance of the injection needle one by one with the aid of a 10x magnifying glass to check that the tip of the needle has no burrs, bent hooks and other abnormal conditions; the above batch appearance test is normal.(detection tool: 10x magnifying glass, inspection personnel: (b)(6)); 2.25 retained injection needles of this batch were used for puncture and chip drop test (according to iso7864:2016 appendix b), and 25 bottle stopper hardness was selected for test to meet the standard requirements (bottle stopper hardness: 40 shore a-55 shore a), each bottle stopper is punctured vertically 4 times at different positions in the puncture area, and after the fourth puncture, the drop dust in the channel is discharged into the injection bottle by rinsing or by a patent-free device (such as a syringe); 4 piercings (each stopper) x25 stoppers for 100 piercings 4 times of puncture (each injection needle) x25 injection needles, a total of 100 puncture times, the above test results of this batch of puncture debris number is 0 (inspector: (b)(6)) (2) retest of sent samples: the batch number ckdc08-01 received from the customer on september 19, 2024, specifications and models: 18g×1 1/2 "(1.3mm×38mm) of unsealed sterile injection needle products, and the samples will be immediately tested as follows: 1.Check the appearance of injection needles one by one with the aid of a 10x magnifying glass to see that there are no burrs, bent hooks and other abnormal conditions on the tip of the needle; the appearance test of the above 6 samples was normal.(detection tool: 10x magnifying glass, inspection personnel: (b)(6)); 2.Use 6 sample injection needles for puncture and drop test (according to iso7864:2016 appendix b), and select 6 bottle stopper hardness conforming to the standard requirements for testing (bottle stopper hardness: 40 shore a-55 shore a), each bottle stopper is punctured vertically 4 times at different positions in the puncture area, and after the fourth puncture, the drop dust in the channel is discharged into the injection bottle by rinsing or by a patent-free device (such as a syringe); 4 punctures (per stopper) x6 stoppers for a total of 24 punctures 4 times of puncture (each injection needle) x6 injection needles, a total of 24 times of puncture.The test result of the above sample of 6 injection needles was 0.(inspector: (b)(6)) (3) production process review: according to the batch number, the batch records of the production process of the batch product and the finished product inspection report are traced.There are no abnormal conditions in the process inspection and finished product inspection, and the raw materials and production technology of the product have not changed.As stated in iso7864:2016 single-use injection needle standard, there are test instructions for chip drop items in appendix b, but the standard does not specify and require the amount of chip drop of injection needle products (because iso7864:2016 appendix b has a test method for chip drop by puncture, there is no requirement for chip drop quantity index).As for the test method of puncture chip drop in appendix b/ iso 7864:2016, appendix b of 3.1.8 of zhexiezhuzhun registration 20192140120 is basically the same, so our company refers to 2.1.8 puncture chip drop (index) requirements of zhejiang instrument registration 20192140120 (as shown below).The requirement for dispensing injection needles is that 100 puncture drops should not exceed 3).The injection needle produced by our company is mainly used for human puncture injection (the tip of the injection needle used for human puncture injection will be sharp, which will reduce the pain felt by patients during the puncture process).If the injection needle is used for puncture bottle stopper, there will be a risk of fragmentation.If the injection needle is used for puncture bottle stopper to draw medicine liquid in clinical use, it is recommended to use a hypodermic needle for dispensing medicine, which can more effectively avoid fragmentation.
 
Event or Problem Description
The needle plunger is defective where black chunks end up in the vial when drawing up medication.It happens about 50% of the time and we have tested it on multiple medications/vials?.

Brand Name
MCKESSON
Common Device Name
NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20320704
Report Number3003560965-2024-00072
Device Sequence Number20740773
Product Code FMI
UDI-Device Identifier10612479206554
UDI-Public10612479206554
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number18G×1 1/2" (1.3MM×38MM)
Device Catalogue Number16-N18105
Device Lot NumberCKDC08-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown